# SDR SCNA97150

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 694121
- Condition: Corroded
- Location: Bs 620-959
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK WAS FOUND CORRODED AND GOUGED FROM STATIONS 620.00 AND 689.45 AND FROM 852.45 TO 959.45, RBL 24.75.  REMOVED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-1, 51-10-2, AND MAINTENANCE MANUAL 51-20-11.
